# SDR VTZA96400

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6450 - CLE-IAD - ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE OPENED DMI 40804, MEL 52-3.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  MAINTENANCE CLOSED DMI 40804 BY ADJUSTING AFT MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
